Calderón–Zygmund singular integral operators on classes of functions with a given order of decrease at infinity
Differencialʹnye uravneniâ, Tome 7 (1971) no. 3, pp. 549-552
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_3_a21,
author = {T. A. Makanina},
title = {Calder\'on{\textendash}Zygmund singular integral operators on classes of functions with a given order of decrease at infinity},
journal = {Differencialʹnye uravneni\^a},
pages = {549--552},
year = {1971},
volume = {7},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_3_a21/}
}
TY - JOUR AU - T. A. Makanina TI - Calderón–Zygmund singular integral operators on classes of functions with a given order of decrease at infinity JO - Differencialʹnye uravneniâ PY - 1971 SP - 549 EP - 552 VL - 7 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_3_a21/ LA - ru ID - DE_1971_7_3_a21 ER -
T. A. Makanina. Calderón–Zygmund singular integral operators on classes of functions with a given order of decrease at infinity. Differencialʹnye uravneniâ, Tome 7 (1971) no. 3, pp. 549-552. http://geodesic.mathdoc.fr/item/DE_1971_7_3_a21/